A rare complication occurring in a female patient who underwent conservative surgery and radiation therapy for breast cancer is described. Three weeks after the completion of radiotherapy, a diffuse bullous pemphigoid eruption developed in the irradiated area, spreading thereafter to the whole body. Although systemic cutaneous side effects have been reported after radiation therapy, this is the first occurrence of bullous pemphigoid ever reported in a female patient following treatment for breast cancer. Having made the diagnosis, an effective therapeutic regimen including nicotinamide and tetracycline was started. As the conservative management of breast cancer is now widely adopted, oncologists and physicians should be aware of such rare side effects due to radiation therapy.
Bullous pemphigoid induced by radiation therapy. / Folliero, G; Zurlo, A; Amanti, Claudio; Tombolini, Vincenzo; Di Paola, M.. - In: CLINICAL ONCOLOGY. - ISSN 0936-6555. - STAMPA. - 7:4(1995), pp. 266-267.
Scheda prodotto non validato
Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo
|Titolo:||Bullous pemphigoid induced by radiation therapy.|
|Data di pubblicazione:||1995|
|Citazione:||Bullous pemphigoid induced by radiation therapy. / Folliero, G; Zurlo, A; Amanti, Claudio; Tombolini, Vincenzo; Di Paola, M.. - In: CLINICAL ONCOLOGY. - ISSN 0936-6555. - STAMPA. - 7:4(1995), pp. 266-267.|
|Appartiene alla tipologia:||01a Articolo in rivista|